MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA

VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA
Model Number GELWEAVE VALSALVA
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Event was reported to vascutek ltd via clinical trial as allergic reaction to gelatin/polyester.Clinician indicated this event was not device related.(b)(6) 2021 : hypotension after surgical sternum closure due to vasoplegia caused by an allergic reaction repeat sternotomy for visual inspection performed, trendelenburg position + femoral arterial catheter for hemodynamic control event resolved on (b)(6) 2021.(b)(6) 2021 : urticarial rash resolved with medication.
 
Additional Manufacturer Narrative
(b)(4).Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended asas part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE VALSALVA
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key12745163
Report Number9612515-2021-00023
Device Sequence Number17263078
Product Code DSY
UDI-Device Identifier05037881120133
UDI-Public05037881120133
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K013022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberGELWEAVE VALSALVA
Device Catalogue Number730030ADP-G
Device Lot Number21872544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;